About this Journal Submit a Manuscript Table of Contents

Citations to this Journal [17 citations: 17 articles]

Articles published in Journal of Operators have been cited 17 times. The following is a list of the 17 articles that have cited the articles published in Journal of Operators.

  • Saleh A. Al-Mezel, Hamed H. Alsulami, Erdal Karapınar, and Antonio-Francisco Roldán López-de-Hierro, “Discussion on “Multidimensional Coincidence Points” via Recent Publications,” Abstract and Applied Analysis, vol. 2014, pp. 1–13, 2014. View at Publisher · View at Google Scholar
  • Sumitra Dalal, Muhammad Alamgir Khan, and Sunny Chauhan, “-Tupled Coincidence Point Theorems in Partially Ordered Metric Spaces for Compatible Mappings,” Abstract and Applied Analysis, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Mervan Pašić, “Sign-changing first derivative of positive solutions of forced second-order nonlinear differential equations,” Applied Mathematics Letters, 2014. View at Publisher · View at Google Scholar
  • Mohammad Imdad, Anupam Sharma, and Ali Erduran, “Generalized Meir-Keeler type n-tupled fixed point theorems in ordered partial metric spaces,” Fixed Point Theory and Applications, vol. 2014, no. 1, pp. 114, 2014. View at Publisher · View at Google Scholar
  • Satish Shukla, and Naseer Shahzad, “G-Presic operators on metric spaces endowed with a graph and fixed point theorems,” Fixed Point Theory and Applications, 2014. View at Publisher · View at Google Scholar
  • Jamshaid Ahmad, Akbar Azam, and Satit Saejung, “Common fixed point results for contractive mappings in complex valued metric spaces,” Fixed Point Theory and Applications, 2014. View at Publisher · View at Google Scholar
  • Hamed H. Alsulami, Antonio-Francisco Roldán-López-de-Hierro, Erdal Karapınar, and Stojan Radenović, “Some Inevitable Remarks on “Tripled Fixed Point Theorems for Mixed Monotone Kannan Type Contractive Mappings”,” Journal of Applied Mathematics, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • Tran Van An, Nguyen Van Dung, Zoran Kadelburg, and Stojan Radenović, “Various generalizations of metric spaces and fixed point theorems,” Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, 2014. View at Publisher · View at Google Scholar
  • Mohammad Imdad, Sunny Chauhan, and Sumitra Dalal, “Unified Fixed Point Theorems via Common Limit Range Property in Modified Intuitionistic Fuzzy Metric Spaces,” Abstract and Applied Analysis, vol. 2013, pp. 1–11, 2013. View at Publisher · View at Google Scholar
  • Wasfi Shatanawi, and Ariana Pitea, “Some coupled fixed point theorems in quasi-partial metric spaces,” Fixed Point Theory And Applications, 2013. View at Publisher · View at Google Scholar
  • Ariana Pitea, and Wasfi Shatanawi, “Omega-Distance and coupled fixed point in G-metric spaces,” Fixed Point Theory And Applications, 2013. View at Publisher · View at Google Scholar
  • Wasfi Shatanawi, and Ariana Pitea, “Fixed and coupled fixed point theorems of omega-distance for nonlinear contraction,” Fixed Point Theory and Applications, vol. 2013, no. 1, pp. 275, 2013. View at Publisher · View at Google Scholar
  • Manuel De la Sen, Shyam Lal Singh, Madjid Eshaghi Gordji, Asier Ibeas, and Ravi P. Agarwal, “Best proximity and fixed point results for cyclic multivalued mappings under a generalized contractive condition,” Fixed Point Theory and Applications, 2013. View at Publisher · View at Google Scholar
  • Marwan Amin Kutbi, Antonio Roldan, Wutiphol Sintunavarat, Juan Martinez-Moreno, and Concepcion Roldan, “F-closed sets and coupled fixed point theorems without the mixed monotone property,” Fixed Point Theory and Applications, 2013. View at Publisher · View at Google Scholar
  • Haishu Lu, and Qingwen Hu, “A Collectively Fixed Point Theorem in Abstract Convex Spaces and Its Applications,” Journal of Function Spaces and Applications, vol. 2013, pp. 1–10, 2013. View at Publisher · View at Google Scholar
  • Satish Shukla, Slobodan Radojević, Zorica A Veljković, and Stojan Radenović, “Some coincidence and common fixed point theorems for ordered Prešić-Reich type contractions,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 520, 2013. View at Publisher · View at Google Scholar
  • Sunny Chauhan, and Huma Sahper, “Common Fixed Point Theorems for Conversely Commuting Mappings Using Implicit Relations,” Journal of Operators, vol. 2013, pp. 1–5, 2013. View at Publisher · View at Google Scholar